Vyvanse 70

7 Replies Updated



Conversation Starter

sara Says:


I am 22 years old and have been on vyvanse for about 3 years now. I was originally on 30 MG...then up to 50 MG....now i have been at 70 MG for about 2 years. The main reason im taking it is to help concentration in college. This however, is my last year in school and im really scared to stop taking it. On days that i have none available in the morning due to prescription issues...i feel very weird. I feel sad...on the verge of crying for NO REASON.I feel like i cant think straight and i cant even wake up all the way until i had it. Its almost like how people are before they have the morning coffee...im a HORRIBLE SAD ANGRY person without it. I fear what will happen if i stop taking it after college. I feel like i will become a different person and its really scaring me...ANY ADVICE from anybody????



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

HI, Sara! Sorry about the problem you're having.

And well, it really is similar to someone hooked on coffee and being without, because both are actually stimulants.

As to stopping it, when the times comes, your doctor should be willing to help you taper off of the medication. This needs to be done very slowly, over a period of time, to prevent the withdrawal effects, such as the ones you experience when you miss doses.

Learn more Vyvanse details here.

Have you talked to your doctor about it?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Woz Says:
via mobile

I'm curious as to why you would want to stop using after college because in the workforce with ADHD and no Meds it will probally be very challenging. I know from my experience in my field that I couldn't do it. Have you considered you my be experiencing anxiety? If so you would likely benefit from add meds or therapy.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
sara Says:

WOZ- i mean, its possible it could be anixety,i am in my senior year,working part time, and have a lot of other stressors in my life....but i handle it like an adult when im ON the meds. when im OFF i feel like evreything is out of control and i cant handle it.However this is only for maybe an hour or so in the mornings since i take it at 7:30 am. but its strange how differnet i am off the meds as opposed to on.....i would like to stop after college because i dont feel like i should be on this medication for years and years. I would like to learn how to be functional without it.

VERWON- ive spoken to my doctor breifly about it but i honeslty dont think hes concerned since the meds are doing their job...and the money keeps going in his pocket. i understand going off the meds will be a slow process....but im afraid if i will ever be fully-functional without them.....who decideds when the time is right to stop?

sorry for the massive number of misspellings

REPLYSHAREREPORT
Was this helpful?     0     0  
4
James Says:
via mobile

Hey there is no reason you have to stop,because its not just for school and studying,I took Ritalin,then adderall when I was in school,but stopped treatment so ended up dropping out,then started back on adderall 4years later got g.e.d. First try dropped out in 8th grade,even went on to college.i also thought I would stop after getting out,but when I did it effected my social life,work,depression,anxiety,finally went back to doctor at 34,put me back on adderall things got better,but wasn't lasting,so finally he put me on vyvanse,50mg and now I'm 37 things are great,so you don't have to worry alot of adults take it just cause they still suffer symptoms ,also like to mention I have suffered depression all my life no antidepressant touched it adderall helped but when wore off I got depressed,but vyvanse doesn't let me down hard.hope I helped good luck

REPLYSHAREREPORT
Was this helpful?     2     0  
5
HappyHarry Says:
via mobile

Hi Sara, just saying, prescription or not, if your body is used to something everyday for any period of time, you will most likely experience withdrawal without it. The best remedies are to taper off. : )

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Pepperthecat1969 Says:

I have adhd diagnosed at 34. How I made it through college I really don't know- alot of hard hard work yet now I know doesn't matter how hard if my brain won't hold or process information in such a way that I can remember, process and apply it. After my thyroid was balanced out Wellbutrin XL was added which still greatly helped with depression, then Adderall..which really did help but aggression increased, however I still think my environment change helped and counseling ..which I did.. My Wellbutrin xl was increased to 450mg/day and it was THAT dose that those around me saw the difference & my focus was much better..yrs later after vyvanse had been out a while I tried it bcuz my son 8yrs old, his pediatric psych addresses the child & parents..so from that I realized that a mix of medications: depression/anxiety, mood stabilizer and adhd medication may be needed. It took a bit of time for me to stay on the vyvanse every day for the first 10-14 days my anxiety seemed to increase. NOW my focus at work and home well in everything is fantastic. Tasks do not seem overwhelming. I just get it done and move on. I have recently been having situations of not remembering.. I couldn't remember where my son's dad lived.. not sure if related to this medication however overall I would not stop taking vyvanse for without a adhd medication I would not be able to do my job.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Teen70mg Says:

I was prescribed 40mg Vyvanse, then went up to 70mg for my ADD in class & it did work but around 6 months of taking it I lost a lot of weight due to barely eating while being active playing football. But as time went on I became very irritable and angry for no reason when off it. But while on it I felt sad & very alone at times when I had people caring about me. I would say I did get addicted to this & went through withdrawals being off. So be careful with this drug as it can really f*** you up and make you not the same anymore.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

70mgs vyvanse
30days of 70-mgs ## Hello, Hussein! How are you? What is your question? This medication is most commonly used to treat A... 1 reply
Vyvanse 70 milligrams free trial
My son is 19 years old. He was on Medicaid and now Medicaid has dropped him. I'm trying to get him their Social Secu... 4 replies
vyvanse 70 mg
Hello everyone, I have ADHD, I'm not on adderall 30mg.one and a half daily. Ya crazy dosage my doctor has me on..its... 3 replies
s489 70mg Vyvanse
I believe someone has tampered with my medication (s489 70mg Vyvanse). I noticed some of them look crunched, like they m... 1 reply
Vyvanse - wife has taken 70 mg for about 5 yrs
Is this normal to take this med for 5 yrs? I really never even knew she had adhd? In fact I really dont know why she is ... 5 replies
please help! on Vyvanse for 2 months 60mg-70mg change,
so ive been on Vyvnse for 2 months now, started at 30mg then to 50mg, then 60mg basically after 3 weksof each, 60 mg was... 1 reply
vyvanse aggression
Adult daughter showing signs of agression on vyvanse ## I've been on vyvanse for over a year and I just decided to s... 85 replies
Vyvanse possible Treament for Depression
I don't have a question but do have a few thoughts about Vyvanse. I noticed that in the official Vyvanse drug info t... 42 replies
Vyvanse affecting a woman's PH balance. HELP!
Has anyone had this problem? I had been on adderall for a couple of month and then was taken off of adderall and put on ... 13 replies
Vyvanse makes me feel...
I have been on Vyvanse now for about a week and a half. I am only taking 30 mg and was diagnosed with Adult ADD. I am no... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 July 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA